2004-Fez conference on Differential Equations and Mechanics. Electron. J. Diff. Eqns., Conference 11, 2004, pp. 157-166.

Approximation of discontinuous curves and surfaces by discrete splines with tangent conditions

Abdelouahed Kouibia, Miguel Pasadas

This paper concerns the construction of a discontinuous parametric curve or surface from a finite set of points and tangent conditions. The method is adapted from the theory of the discrete smoothing variational splines to introduce a discontinuity set and some tangent conditions. Such method is justified by a convergence result.

Published October 15, 2004.
Math Subject Classifications: 65D07, 65D10, 65D17.
Key Words: Discrete smoothing; curve; surface; discontinuity; spline; tangent condition.

Show me the PDF file (242K), TEX file, and other files for this article.

Abdelouahed Kouibia
Centre d'Etudes Universitaire de Taza
Taza, Maroc
email: kouibia@ugr.es
Miguel Pasadas
Departamento de Matemática Aplicada
ETSI Caminos, C. y P.
Universidad de Granada
Severo Ochoa s/n, E-18071 Granada, Spain
email: mpasadas@ugr.es Fax (34) 958 243131

Return to the EJDE web page